Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 129, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 14, 2008, 5:52 PM MDT for Lincoln County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2008, 5:52 PM MDT (23:52 UTC)
- Expired
- Aug 14, 2008, 6:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:55 PM MDT | HAIL 1 | 3 S Genoa, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 3:36 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 142352
SVRBOU
COC073-150045-
/O.NEW.KBOU.SV.W.0129.080814T2352Z-080815T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT THU AUG 14 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
* UNTIL 645 PM MDT
* AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 4 MILES SOUTHEAST OF GENOA...OR 13 MILES EAST OF
LIMON...MOVING EAST AT 24 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO...
GENOA AND ARRIBA.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 3912 10315 3893 10316 3916 10365 3951 10367
3936 10315 3913 10314
TIME...MOT...LOC 2352Z 270DEG 21KT 3924 10343
$$1 follow-up statement
000
WWUS55 KBOU 150008
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
608 PM MDT THU AUG 14 2008
COC073-150045-
/O.CON.KBOU.SV.W.0129.000000T0000Z-080815T0045Z/
LINCOLN CO-
608 PM MDT THU AUG 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL LINCOLN COUNTY...
AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES EAST OF GENOA...OR 14 MILES EAST OF
LIMON...MOVING EAST AT 17 MPH.
A SECOND STORM WILL MOVE SOUTHEAST THROUGH LIMON PRODUCING UP TO
PENNY SIZE HAIL.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUGO...GENOA AND ARRIBA.
LAT...LON 3893 10316 3916 10365 3948 10366 3943 10337
3936 10315 3913 10314
TIME...MOT...LOC 0008Z 248DEG 15KT 3927 10340
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:00 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 14, 3:00 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT THU AUG 14 2008 .SHORT TERM...NEXT SHORTWAVE AHEAD OF MAIN UPPER LOW OVER MONTANA CURRENTLY MOVING INTO NORTHERN COLORADO. BEGINNING TO SEE COVECTION ACROSS MOUNTAINS IN RESPONSE TO INCREASING QG ASCENT. ACROSS PLAINS...LOW LEVEL MOISTURE HAS INCREASED FROM OVERNIGHT OUTFLOW WITH DEWPOINTS MAINLY IN 50S. GPS INTEGRATED PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND SEVEN TENTHS OF AN INCH. WEAK SURGE CURRENTLY MOVING ACROSS AREA HAS SHIFTED THE LOW LEVEL WINDS TO THE NORTHEAST. THIS HAS PROVIDED A BETTER WIND SHEAR PROFILE WITH THE NORTHWEST FLOW ALOFT. THUS...SEVERE WEATHER THREAT IMPROVED SLIGHTLY AS A RESULT. LAPS SURFACE ANALYSIS AS WELL AS ACARS SOUNDINGS INDICATING CAPE VALUES HAVE INCREASED TO AROUND 1000 J/JG. BUT STILL LARGE AREA OF CIN TO OVERCOME. APPROACHING WAVE SHOULD BE ENOUGH TO OFFSET CIN AND GET STORMS GOING. A FEW STORMS COULD REACH SEVERE LIMITS THIS EVENING...PRODUCING HAIL AND DAMAGING WIND. THE UPPER LOW PROGGED TO MOVE INTO NORTHERN WYOMING AROUND MIDNIGHT...WHICH WILL CONTINUE TO SATURATE AIRMASS AND INCREASE UPSLOPE. WITH INCREASING UPSLOPE AND DYNAMICS...SHOULD SEE SHOWERS INCREASE IN COVERAGE ACROSS PLAINS AFTER MIDNIGHT. CURRENT LIKELY POPS FOR FOOTHILLS AND PLAINS STILL ON TRACK...WITH LOWER POPS OVER MOUNTAINS. 7H TEMPERATURES COOL TO AROUND +4 DEGREES CELSIUS BY 12Z FRIDAY...COULD STILL SEE SOME SNOW SHOWERS ACROSS THE HIGHER MOUNTAINS ABOVE 11000 FEET. MODELS SIMILAR IN TRACKING THE LOW INTO NORTHWEST COLORADO BY LATE AFTERNOON FRIDAY. THIS TREK WILL INCREASE AND DEEPEN EASTERLY FLOW WITH FAVORABLE UPSLOPE FOR AREAS EAST OF THE CONTINENTAL DIVIDE AS WELL AS INCREASING QG ASCENT. CURRENT LIKELY POPS FOR FOOTHILLS AND PLAINS THROUGH THE DAY FRIDAY STILL ON TRACK. GIVEN THE INCREASING UPSLOPE AND QG ASCENT...DECIDED TO INCREASE POPS FOR THE MOUNTAINS EAST OF THE CONTINENTAL DIVIDE TO LIKELY FOR THE AFTERNOON AND UP POPS TO JUST BELOW CATEGORICAL FOR FOOTHILLS AND ADJACENT PLAINS. GUIDANCE SHOWING HIGHS IN THE UPPER 50S TO MID 60S ACROSS THE PLAINS. CURRENT TEMPERATURE GRIDS HAVE HIGHS IN THE 60S...A FEW DEGREES WARMER THAN GUIDANCE. WILL LEAVE TEMPERATURE GRIDS AS IS FOR NOW. .LONG TERM...MODELS CONTINUE IN UNCHARACTERISTIC AGREEMENT. THE ECMWF...NAM...AND GFS ALL HAVE THE UPPER CLOSED LOW CENTER OVER THE NORTHWESTERN CORNER OF COLORADO AT 12Z SATURDAY MORNING. THEY ARE ALL RIGHT ON TOP OF ONE ANOTHER WITH THE FEATURE...HARD TO BELIEVE AT 48 HOURS OUT. NOW...ALL THREE HAVE THE CENTER OVER SOUTH CENTRAL/CENTRAL COLORADO AT 12Z SUNDAY MORNING. BY 12Z MONDAY MORNING...THE FEATURE IS OVER THE SOUTHEASTERN CORNER OF COLORADO ACCORDING TO THE ECMWF AND GFS. THE QG VERTICAL VELOCITY FIELDS HAVE DECENT UPWARD MOTION PROGGED OVER THE FORECAST AREA FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. THE BOUNDARY LAYER FLOW IS MAINLY EAST-SOUTHEASTERLY THROUGH THE PERIODS. THE CROSS SECTIONS NEVER SHOW ANY DOWNSLOPING OFF THE MOUNTAINS THROUGH THE PERIODS. FOR MOISTURE...MODELS HAVE DEEP MOISTURE OVER MUCH OF THE FORECAST AREA WELL INTO SUNDAY. PRECIPITABLE WATER VALUES RANGE FROM ABOUT 0.80 TO 1.20 INCH THROUGH ALL THE PERIODS. DEW POINTS STAY IN THE MID 40S TO MID 50S F FOR THE PLAINS AND FOOTHILLS FRIDAY NIGHT THROUGH SUNDAY EVENING. THE QPF GRIDS ARE LOADED WITH MEASURABLE RAINFALL THROUGH SUNDAY. LAPSE RATES ARE SHOWING THE LOWER LEVELS TO BE PRETTY STABLE...BUT THE MID LEVELS ARE LESS CAPPED. THE THETA-E AXIS STAYS OVER CENTRAL COLORADO THROUGH THE PERIODS AFFECTIVE THE WESTERN QUARTER OF THE FORECAST AREA ONLY. THERE IS ONLY A BIT OF CAPE OVER THE HIGH MOUNTAINS AND NORTHEAST CORNER FRIDAY EVENING THROUGH SATURDAY NIGHT. THERE IS MORE CAPE FOR LATE DAY SUNDAY OVER MUCH OF THE FORECAST AREA...BUT NOTHING SUBSTANTIAL. WILL KEEP POPS HIGH AND WILL NEED MORE SATURDAY NIGHT WELL INTO SUNDAY. CONCERNING SNOW...FORECAST SOUNDINGS AGAIN SHOW THE WET BULB ZERO HEIGHTS LOW ENOUGH TO WARRANT THE MENTION OF SNOW MIXED IN OVER THE HIGH MOUNTAINS BOTH FRIDAY OVERNIGHT AND SATURDAY OVERNIGHT. FOR TEMPERATURES...SATURDAYS HIGHS ARE SIMILAR TO FRIDAYS. SUNDAYS HIGHS ARE 2-5 C WARMER THAN SUNDAYS. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...MODELS ARE SHOWING THE UPPER CLOSED LOW LINGERING JUST TO OUR EAST-SOUTHEAST WELL INTO TUESDAY. AN UPPER RIDGE MOVES IN FROM THE WEST FOR THE LAST TWO DAYS. IT CONTINUES TO LOOK DRIER WITH WARMING TEMPERATURES TOWARDS THE END. HOWEVER...NO TELLING HOW LONG THE MODELS WILL CONTINUE TO STALL THE CLOSED LOW IN OUR VICINITY? && .AVIATION...SCATTERED THUNDERSTORMS EXPECTED THROUGH 06Z...COULD AFFECT AREA AIRPORTS WITH GUSTY WINDS AND BRIEF HEAVY RAIN. SURFACE WINDS TO REMAIN NORTH TO NORTHEASTERLY THROUGH FRIDAY. CONTINUED LOW LEVEL MOISTURE WITH RAIN SHOWERS INCREASING IN COVERAGE AFTER 06Z ALONG WITH ISOLATED THUNDERSTORMS...CONTINUING THROUGH THE DAY FRIDAY. POTENTIAL FOR MVFR CONDITONS BETWEEN 06Z AND 15Z. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && D-L/RJK
Hazardous weather outlook, Aug 14, 10:36 AM MDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1036 AM MDT THU AUG 14 2008 COZ030>051-151200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT THU AUG 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FOOTHILLS AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING....WITH ISOLATED STORMS OVER THE MOUNTAINS. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH THE STORMS. A FEW STORMS COULD BECOME SEVERE...PRODUCING HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE SHOWERS WILL BECOME MORE WIDESPREAD ALONG THE FOOTHILLS AND ACROSS THE PLAINS OVERNIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES SOUTHWEST INTO NORTHERN WYOMING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD CLOUDS AND MOISTURE ALONG WITH A COOLER AIRMASS WILL COVER THE FORECAST AREA FRIDAY THROUGH SUNDAY. RAIN SHOWERS WILL BE LIKELY FOR THE PLAINS AND FOOTHILLS AS WELL AS THE MOUNTAINS EAST OF THE DIVIDE THROUGH SUNDAY. A FEW THUNDERSTORMS WILL BE EMBEDDED IN THE SHOWERS AS WELL. SOME NOCTURNAL SNOW SHOWERS WILL BE MIXED IN WITH THE RAIN SHOWERS ABOVE 10000 FEET. DRIER AND WARMER WEATHER IS EXPECTED ON MONDAY THROUGH WEDNESDAY WITH ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/RJK
In the hours before
Local storm report, Aug 14, 4:22 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
422 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 14, 4:36 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 9 WNW BELLVUE 40.68N 105.33W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 14, 4:40 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL WELLINGTON 40.70N 105.00W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0429 PM HAIL 9 WNW BELLVUE 40.68N 105.33W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 14, 4:43 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
443 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL WELLINGTON 40.70N 105.00W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0435 PM HAIL 4 N FORT COLLINS 40.61N 105.07W
08/14/2008 M1.75 INCH LARIMER CO AMATEUR RADIO
0435 PM HAIL 1 N FORT COLLINS 40.57N 105.07W
08/14/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
0429 PM HAIL 9 WNW BELLVUE 40.68N 105.33W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 14, 4:51 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 E FORT COLLINS 40.56N 104.99W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0448 PM TSTM WND GST 3 N FORT COLLINS 40.60N 105.07W
08/14/2008 M65.00 MPH LARIMER CO TRAINED SPOTTER
0438 PM HAIL WELLINGTON 40.70N 105.00W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0435 PM HAIL 1 N FORT COLLINS 40.57N 105.07W
08/14/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
0435 PM HAIL 4 N FORT COLLINS 40.61N 105.07W
08/14/2008 M1.75 INCH LARIMER CO AMATEUR RADIO
0429 PM HAIL 9 WNW BELLVUE 40.68N 105.33W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 14, 4:56 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 5 ENE FORT COLLINS 40.58N 104.98W
08/14/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
0450 PM HAIL 4 E FORT COLLINS 40.56N 104.99W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0448 PM TSTM WND GST 3 N FORT COLLINS 40.60N 105.07W
08/14/2008 M65.00 MPH LARIMER CO TRAINED SPOTTER
0438 PM HAIL WELLINGTON 40.70N 105.00W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0435 PM HAIL 1 N FORT COLLINS 40.57N 105.07W
08/14/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
0435 PM HAIL 4 N FORT COLLINS 40.61N 105.07W
08/14/2008 M1.75 INCH LARIMER CO AMATEUR RADIO
0429 PM HAIL 9 WNW BELLVUE 40.68N 105.33W
08/14/2008 M0.75 INCH LARIMER CO TRAINED SPOTTER
0419 PM HAIL 7 NE FORT LUPTON 40.16N 104.72W
08/14/2008 M0.88 INCH WELD CO TRAINED SPOTTER
0403 PM HAIL 3 N KUTCH 38.94N 103.87W
08/14/2008 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:45 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 39 min |
| Aug 14, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 62 min |
| Aug 14, 4:22 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 23 min |
| Aug 14, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 36 min |
| Aug 14, 4:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Aug 14, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Aug 14, 5:43 PM MDT | Areal Flood Advisory | BOU | Weld | 58 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.